Alert archive / Alabama / Flash Flood Warnings in 2013
Flash Flood Warning 37, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Jul 23, 2013, 3:14 PM CDT for Montgomery County, Alabama. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2013, 3:14 PM CDT (20:14 UTC)
- Expired
- Jul 23, 2013, 6:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Montgomery County, AL
The radar
The Maxwell AFB radar (KMXX), 54 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 4:15 PM CDT | FLASH FLOOD | 1 Sw Montgomery, AL | VERY HEAVY RAINS OF AROUND 1 INCH FELL WITHIN 30 MINUTES OVER PORTIONS OF MONTGOMERY. THIS RESULTED IN AT LEAST ONE LOCATION...E OGDEN AVENUE AND NORMAN BRIDGE RD TO BE IMPASSABLE WITH WATER FLOWING ACROSS THE ROAD. |
| Jul 23, 4:30 PM CDT | FLASH FLOOD | 1 S Montgomery, AL | FLOODING WAS REPORTED AT OGDEN AVENUE AND NORMAN BRIDGE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 61 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1182 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
695
WGUS54 KBMX 232014
FFWBMX
ALC101-232300-
/O.NEW.KBMX.FF.W.0037.130723T2014Z-130723T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
314 PM CDT TUE JUL 23 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 600 PM CDT
* AT 313 PM CDT...NATIONAL WEATHER SERVICE INDICATED SLOW MOVING
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 1 TO
2 INCHES OF RAIN MAY OCCUR IN A SHORT PERIOD OF TIME. DUE TO THE
RAINFALL THAT OCCURRED YESTERDAY...MONTGOMERY IS MORE SUSCEPTIBLE TO
FLOODING THIS AFTERNOON.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MONTGOMERY...ALABAMA STATE CAPITOL...ALABAMA STATE UNIVERSITY...
AUBURN UNIVERSITY IN MONTGOMERY...BOB WOODRUFF LAKE...BOYLSTON...
CANTELOUS...DANNELLY FIELD...EASTDALE MALL...GUNTER AIR FORCE
BASE...HOPE HULL...HUNTER...HYUNDAI MOTORS OF ALABAMA...LAGOON
PARK...MAXWELL AIR FORCE BASE...MONTGOMERY RIVERWALK STADIUM...
MONTGOMERY ZOO...MOUNT MEIGS...PIKE ROAD...PINEDALE...PINTLALA...
SNOWDOUN AND WOODCREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3224 8641 3228 8648 3230 8649 3233 8648
3236 8649 3241 8646 3240 8643 3243 8637
3241 8631 3248 8631 3247 8629 3250 8626
3246 8619 3243 8619 3240 8605 3242 8603
3226 8611 3215 8640
$$
75What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 3:02 PM CDT, 12 minutes earlier.
Area forecast discussion, Jul 23, 3:02 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 302 PM CDT TUE JUL 23 2013 .DISCUSSION... A MCS PRODUCING SPORADIC WIND DAMAGE AND SOME FLOODING IS ONGOING ACROSS CENTRAL ALABAMA THIS AFTERNOON. EXPECT THE MCS AND ASSOCIATED SEVERE THREAT TO EXIT OUR AREA EARLY THIS EVENING AS IT MOVES OFF TO THE SOUTHEAST. THIS SHOULD END OUR RAIN CHANCES FOR THE REST OF TODAY AND PROBABLY OVERNIGHT SINCE MANY AREAS WILL HAVE BEEN WORKED OVER TWICE TODAY BY CONVECTION. UNFORTUNATELY ONE MORE SHORTWAVE TROUGH IN THE OVERALL NORTHWEST FLOW ALOFT IS FORECAST TO MOVE OVER THE GULF COAST STATES TOMORROW AFTERNOON. MAINTAINED THE LIKELY POPS WEDNESDAY AFTERNOON FOR ALL OF OUR CWA. THE MIDNIGHT CREW WILL HAVE TO EVALUATE ANY SEVERE/FLOODING POTENTIAL FOR TOMORROW. THE REMAINDER OF THE FORECAST PACKAGE WAS LEFT ESSENTIALLY UNCHANGED. BOTH THE GFS AND ECMWF ADVERTISE AN ANOMALOUS UPPER TROUGH MOVING OVER THE SOUTHEAST AT SOME POINT THIS WEEKEND... WITH THE 12Z ECMWF BEING FAR STRONGER IN ITS DEPICTION OF THE UPPER TROUGH. WITH THE DISCREPANCIES IN THE MODELS CONTINUING... KEPT POPS AS THEY ARE FOR THE WEEKEND. 77/GLEASON && .AVIATION... 18Z TAF DISCUSSION. YET ANOTHER LINE OF THUNDERSTORMS WILL IMPACT MUCH OF CENTRAL ALABAMA THIS AFTERNOON AS A TROPICAL AIRMASS REMAINS IN PLACE OVER THE AREA. AS OF 18Z... THIS LINE STRETCHES FROM NEAR GWO TO GTR TO JFX... MOVING SOUTH/SOUTHEAST. TRIED MY BEST TO TIME OUT TSRA FOR BHM... EET... AND TCL. WILL PROBABLY HAVE TO DO A FEW AMENDMENTS THROUGH THE AFTERNOON AS STORMS WILL LIKELY IMPACT ALL TAF SITES AT SOME POINT BEFORE SUNSET. LIKE YESTERDAY... SHOWERS AND THUNDERSTORMS SHOULD DIMINISH IN COVERAGE AND INTENSITY THIS EVENING AND OVERNIGHT. WITH ALL THE RECENT RAINFALL... EXPECTING SOME PATCHY FOG OVERNIGHT FOR MOST SITES IF CLOUDS CAN CLEAR OUT. 77/GLEASON && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 70 87 69 87 65 / 40 60 20 10 10 ANNISTON 71 86 68 87 66 / 40 60 20 10 10 BIRMINGHAM 72 88 69 88 68 / 40 60 20 10 10 TUSCALOOSA 72 89 71 91 67 / 40 60 20 10 10 CALERA 71 87 70 88 68 / 40 60 20 10 10 AUBURN 69 87 70 89 68 / 40 60 20 20 10 MONTGOMERY 72 89 72 90 70 / 40 60 20 20 10 TROY 71 88 71 92 69 / 50 60 30 20 10 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 23, 12:58 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1258 PM CDT TUE JUL 23 2013 ALZ011>015-017>050-241800- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1258 PM CDT TUE JUL 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED ACROSS CENTRAL ALABAMA THIS AFTERNOON AND EVENING. SOME AREAS MAY EXPERIENCE HEAVY RAINFALL LEADING TO LOCALIZED FLASH FLOODING. ADDITIONALLY... SOME OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH. THE ACTIVITY SHOULD LOSE SOME INTENSITY BY 10 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THROUGH THIS EVENING DUE TO SEVERE WEATHER.
In the hours before
Local storm report, Jul 23, 2:22 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
222 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM FLASH FLOOD 3 WSW BESSEMER 33.35N 87.01W
07/23/2013 JEFFERSON AL PUBLIC
MINOR STREET FLOODING REPORTED IN THE MCCALLA AREA.
&&
AALocal storm report, Jul 23, 2:39 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
239 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 3 NNE WARRIOR 33.86N 86.79W
07/23/2013 BLOUNT AL EMERGENCY MNGR
EMERGENCY MANAGER REPORTED FLASH FLOODING IN WEST BLOUNT
COUNTY. SEVERAL ROADS WERE IMPASSABLE. FLASH FLOODING IS
ONGOING.
&&
AALocal storm report, Jul 23, 2:44 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
244 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 6 E ASHCRAFT CORNER 33.51N 87.80W
07/23/2013 TUSCALOOSA AL PUBLIC
TREES REPORTED DOWN EAST OF DEMOPOLIS NEAR ARCOLA ROAD
AND COUNTY ROAD 2.
&&
AALocal storm report, Jul 23, 2:55 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
255 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG 3 NE INVERNESS 33.44N 86.70W
07/23/2013 SHELBY AL EMERGENCY MNGR
EMERGENCY MANAGER REPORTED SEVERAL TREES DOWN NEAR CAHABA
BEACH ROAD.
&&
AASpecial weather statement, Jul 23, 3:01 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
301 PM CDT TUE JUL 23 2013
ALZ021-028-029-037-038-040>043-047-232100-
AUTAUGA AL-CHAMBERS AL-CLAY AL-CLEBURNE AL-DALLAS AL-ELMORE AL-LEE
AL-LOWNDES AL-RANDOLPH AL-TALLAPOOSA AL-
301 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR CHAMBERS...AUTAUGA...
TALLAPOOSA...RANDOLPH...LOWNDES...NORTHWESTERN LEE...ELMORE...
DALLAS...SOUTHWESTERN CLEBURNE AND CLAY COUNTIES UNTIL 400 PM CDT...
AT 258 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MOUNT CHEAHA TO 7 MILES
WEST OF GOLDVILLE TO WIND CREEK STATE PARK TO LAY LAKE DAM TO GARDNER
ISLAND TO 7 MILES SOUTHWEST OF REHOBOTH...AND MOVING SOUTHEAST AT 40
MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
LINEVILLE...
LAKE WEDOWEE...
DADEVILLE...
WEDOWEE...
CAMP HILL...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3275 8514 3267 8570 3249 8588 3250 8589
3260 8590 3241 8606 3241 8646 3197 8641
3204 8718 3227 8748 3248 8742 3249 8711
3272 8702 3254 8690 3271 8671 3275 8601
3310 8601 3319 8617 3359 8574 3348 8530
TIME...MOT...LOC 2002Z 295DEG 36KT 3348 8570 3307 8586
3287 8596 3293 8644 3241 8686 3210 8741Local storm report, Jul 23, 3:06 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
306 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD DANNELLY FIELD 32.30N 86.39W
07/22/2013 MONTGOMERY AL LAW ENFORCEMENT
HEAVY RAINS CAUSED WATER TO RISE TO AROUND 6 INCHES IN
THE PARKING LOT AT THE AIRPORT. NUMEROUS CARS HAD WATER
SURROUNDING THEM. MOST OF THE WATER HAS RECEDED.
0553 PM FLASH FLOOD 1 N CARTERS HILL 32.21N 86.12W
07/22/2013 MONTGOMERY AL 911 CALL CENTER
12 INCHES OF WATER ACROSS HIGHWAY 231.
1030 AM TSTM WND DMG 1 E DETROIT 34.03N 88.15W
07/23/2013 LAMAR AL EMERGENCY MNGR
EMERGENCY MANAGER REPORTED SEVERAL TREES DOWN IN NORTHERN
LAMAR COUNTY.
1052 AM HEAVY RAIN GADSDEN 34.01N 86.01W
07/23/2013 E1.25 INCH ETOWAH AL EMERGENCY MNGR
MINOR STREET FLOODING ALONG HIGHWAY 411.
1100 AM HAIL GUIN 33.97N 87.91W
07/23/2013 E0.25 INCH MARION AL TRAINED SPOTTER
1135 AM TSTM WND DMG TWIN 34.00N 87.86W
07/23/2013 MARION AL PUBLIC
PUBLIC REPORTED A TREE DOWN IN THE TWIN COMMUNITY.
1220 PM TSTM WND DMG 4 WSW FAYETTE 33.68N 87.90W
07/23/2013 FAYETTE AL 911 CALL CENTER
EMERGENCY MANAGER REPORTED TREES DOWN NEAR BLUE RIDGE
CUTOFF AND HWY 96.
1220 PM TSTM WND DMG BANKSTON 33.67N 87.67W
07/23/2013 FAYETTE AL EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TREES DOWN ON HWY 18 IN
BANKSTON.
1245 PM TSTM WND DMG OAKMAN 33.71N 87.39W
07/23/2013 WALKER AL EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TREES NEAR HWY 18 IN OAKMAN.
0115 PM FLASH FLOOD 2 SW WARRIOR 33.80N 86.83W
07/23/2013 JEFFERSON AL PUBLIC
PUBLIC REPORTED FLASH FLOODING IN WARRIOR.
0121 PM TSTM WND DMG 1 N COKER 33.26N 87.69W
07/23/2013 TUSCALOOSA AL EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TREES DOWN AT ROMULUS ROAD AND
HWY 82.
0155 PM HEAVY RAIN 5 ESE FULTONDALE 33.59N 86.71W
07/23/2013 U0.00 INCH JEFFERSON AL PUBLIC
WATER COVERING ROADS IN THE ROEBUCK AREA.
0210 PM FLASH FLOOD 1 N DUNCANVILLE 33.10N 87.46W
07/23/2013 TUSCALOOSA AL PUBLIC
FLASH FLOODING REPORTED ALONG HWY 82 BETWEEN TUSCALOOSA
AND DUNCANVILLE.
0210 PM HEAVY RAIN 3 WSW BESSEMER 33.35N 87.01W
07/23/2013 U0.00 INCH JEFFERSON AL PUBLIC
WATER COVERING ROADS REPORTED IN THE MCCALLA AREA.
0210 PM HEAVY RAIN 3 SW HOLT 33.21N 87.55W
07/23/2013 U0.00 INCH TUSCALOOSA AL PUBLIC
MINOR STREET FLOODING REPORTED AT THE UNIVERSITY OF
ALABAMA.
0215 PM TSTM WND DMG 3 NE INVERNESS 33.44N 86.70W
07/23/2013 SHELBY AL EMERGENCY MNGR
EMERGENCY MANAGER REPORTED SEVERAL TREES DOWN NEAR CAHABA
BEACH ROAD.
0230 PM TSTM WND DMG 1 NE DEMOPOLIS 32.53N 87.83W
07/23/2013 MARENGO AL PUBLIC
TREES REPORTED DOWN EAST OF DEMOPOLIS NEAR ARCOLA ROAD
AND COUNTY ROAD 2.
0230 PM FLASH FLOOD 3 NNE WARRIOR 33.86N 86.79W
07/23/2013 BLOUNT AL EMERGENCY MNGR
EMERGENCY MANAGER REPORTED FLASH FLOODING IN WEST BLOUNT
COUNTY. SEVERAL ROADS WERE IMPASSABLE. FLASH FLOODING IS
ONGOING.
&&
AAThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 4:44 AM CDT | Special Weather Statement | BMX | Fayette, Lamar, Marion | 46 min |
| Jul 23, 5:14 AM CDT | Special Weather Statement | BMX | Walker, Winston | 61 min |
| Jul 23, 5:28 AM CDT | Special Weather Statement | BMX | Fayette | 47 min |
| Jul 23, 6:16 AM CDT | Special Weather Statement | BMX | Jefferson | 44 min |
| Jul 23, 10:53 AM CDT | Areal Flood Advisory | BMX | Etowah | 112 min |
| Jul 23, 10:56 AM CDT | Special Weather Statement | BMX | Marion | 64 min |
| Jul 23, 11:12 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 48 min |
| Jul 23, 11:26 AM CDT | Special Weather Statement | BMX | Fayette | 49 min |
| Jul 23, 11:41 AM CDT | Flash Flood Warning | BMX | Fayette, Lamar, Marion, Winston | 3 hr |
| Jul 23, 12:07 PM CDT | Special Weather Statement | BMX | Fayette, Lamar, Walker, Winston | 53 min |
| Jul 23, 12:16 PM CDT | Severe Thunderstorm Warning | BMX | Fayette | 44 min |
| Jul 23, 12:33 PM CDT | Special Weather Statement | BMX | Pickens, Tuscaloosa | 57 min |
| Jul 23, 12:44 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa, Walker | 61 min |
| Jul 23, 1:11 PM CDT | Special Weather Statement | BMX | Jefferson | 64 min |
| Jul 23, 1:29 PM CDT | Areal Flood Advisory | BMX | Blount, Jefferson, Pickens, St. Clair, Tuscaloosa, Walker | 3 hr |
| Jul 23, 1:34 PM CDT | Special Weather Statement | BMX | Greene, Hale, Sumter | 56 min |
| Jul 23, 1:58 PM CDT | Areal Flood Advisory | BMX | Bibb, Greene, Hale, Jefferson, St. Clair, Shelby and 3 more | 2 hr |
| Jul 23, 2:00 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Perry, Sumter | 60 min |
| Jul 23, 2:09 PM CDT | Special Weather Statement | BMX | Bibb, Chilton, Coosa, Shelby, Talladega | 66 min |
| Jul 23, 2:25 PM CDT | Areal Flood Advisory | BMX | Bibb, Chilton, Clay, Coosa, Hale, Marengo and 3 more | 2 hr |
| Jul 23, 2:30 PM CDT | Flash Flood Warning | BMX | Blount, Jefferson, St. Clair | 3 hr |
| Jul 23, 2:59 PM CDT | Areal Flood Advisory | BMX | Autauga, Chilton, Clay, Coosa, Dallas, Marengo and 2 more | 2 hr |
| Jul 23, 3:01 PM CDT | Special Weather Statement | BMX | Autauga, Chambers, Clay, Dallas, Elmore, Lowndes and 2 more | 59 min |
| Jul 23, 3:27 PM CDT | Areal Flood Advisory | BMX | Autauga, Clay, Coosa, Dallas, Elmore, Lowndes and 2 more | 2 hr |
| Jul 23, 3:38 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 52 min |
| Jul 23, 3:58 PM CDT | Special Weather Statement | BMX | Bullock, Chambers, Lee, Macon, Montgomery, Pike | 62 min |
| Jul 23, 4:10 PM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Chambers, Lee, Macon, Montgomery and 3 more | 2 hr |
| Jul 23, 4:33 PM CDT | Severe Thunderstorm Warning | BMX | Macon | 42 min |
| Jul 23, 4:56 PM CDT | Special Weather Statement | BMX | Barbour, Lee, Russell | 64 min |
| Jul 23, 5:23 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 37 min |
Nearby
Flash Flood Warnings in Alabama, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.